# SDR UPS97822345

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3642974502N
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STA 680 BELOW FLOOR RT SIDE AT RBL 63, FUEL TANK TO FRAME TIE FITTING CRACKED.  REMOVED AND REPLACED IAW SRM'S 51-1-20D, 53-1-0 AND 51-1-12.
